# SDR 95ZZZZ201

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755AT
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- System (JASC): 2720 · Rudder Control System
- Part: Control
- Condition: Malfunction
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MDW - CLIMBING OUT OF 30,000 FEET.  AIRCRAFT ATTEMPTED TO ROLL RIGHT, RUDDER RATIO FLICKERED, THUMPING FELT IN RUDDER PEDALS AND FLIGHT ATTENDANT HEARD LOUD NOISE IN TAIL SECTION.  FLT CONTINUED TO FLL.  PERFORMED BITE CHECK OF RUDDER RATIO PER FIN 27-09-00 FIG 103 BLOCK I, SYSTEM CHECKS NORMAL.  (Z)
